Tia

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Can low blood pressure cause mental confusion?

Query: Hello doctor, My husband is 51 years old and had bout of confusion this morning which he never had before. He kept repeating the same questions, I would answer, and a minute later, he would ask the same questions. He had a bad sleep a couple of nights, and we had sex this morning. Could this be a l...  Read Full »


Dr. Zubayeralam

Family Physician, General Medicine Physician, General Practitioner, Pulmonologist, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. I can understand your concern. According to your statement, your husband has been suffering from confusion, repeating the same type of questions, even getting the answers to those questions, lack of sleep for a few days, and difficulty in remembering. Your husband may suf...  Read Full »

Can TIA happen at young age?

Query: Hello doctor, I am a 20-year-old female. About four months ago, something that I suspect to be a ministroke happened to me. All of a sudden, I started losing vision on my left side in both eyes, but it came back within minutes. About half an hour after that, I noticed that my left hand went complet...  Read Full »


Dr. Aida Quka

Neurologist

Answer: Hello, Welcome to icliniq.com. I read your question carefully and explain that your symptoms are very suggestive of TIA (transient ischemic attacks), although this is an exceptional diagnosis at your age. We should also consider migraine aura, focal epilepsy, and panic attacks when discussing the p...  Read Full »

Why was the patient treated for CVA even with normal scan reports?

Query: Hi doctor,The patient is a 79 year old male with a history of fall. CT and laboratory results showed NAD. But, the patient was treated for CVA. Now, the patient complains of numbness or paresis below waist. What would be the best option now?  Read Full »


Dr. Ashok Kumar Choudhary

Andrologist, General Practitioner, Geriatrician, Psychiatrist, Psychologist Counsellor, Psychotherapist, Sexologist

Answer: Hi, Welcome to icliniq.com. I read your query and understand your concerns. In my view, it is possible that the patient suffered TIA (transient ischemic attack) resulting in a fall and the vascular event was not detected on CT scan. I mean to say that although according to CT he does not need treatm...  Read Full »

How to manage blood clots in the brain?

Query: Hi doctor, Three months back, my father had a problem in balance, always even while sleeping. We consulted a doctor, and he asked for BMD, where he diagnosed a problem in the bones of the neck and back. A few days back, suddenly, while morning walk, the right leg turned numb, and my father could no...  Read Full »


Dr. Rahul Patil

Neuro Surgeon

Answer: Hi, Welcome to icliniq.com. I feel sorry for all the pain your father is going through. 1) As from your history I come to a conclusion that you father had TIA (a type of stroke, that is temporary obstruction to the blood flow to a specific part of brain). MRI (magnetic resonance imaging) brain (s...  Read Full »

Why does my mother feel one side of her head to be heavier and has other symptoms?

Query: Hello Doctor, I am asking for my mother, aged 60 and from sometime now (around three months) is experiencing following symptoms (Please note that these were present before lock down started and are Not related/developed in/due to lock down): - Feels as if her brain/head is going on...  Read Full »


Dr. Chirag Solanki

General Surgeon, Neuro Surgeon, Spine Surgeon

Answer: Hello the initial symptoms u have mentioned are relatively non specific except that she was stunned for few seconds and uttered min specific words... that is actually a symptom which may suggest transient episode of seizures or TIA (transient ischemic attack)/ reversible stroke like effect in Simon...  Read Full »

Will Hydromorphone mask the recovery of an elderly patient with COPD?

Query: Hello doctor, Patient is 89 years old and unable to take medications orally. Patient has COPD (with a pacemaker), CCF, had two TIA's a few years ago and is type 2 diabetic, has delirium, and is in pain. Patient is on iv antibiotics, and diuretic. 1) Is it typical not to use Hydromorphone (or alter...  Read Full »


Dr. Ashok Kumar Choudhary

Andrologist, General Practitioner, Geriatrician, Psychiatrist, Psychologist Counsellor, Psychotherapist, Sexologist

Answer: Hello, Welcome to icliniq.com. It is not advisable to withhold pain medication while the patient is on multiple antibiotics for the treatment of sepsis. As the patient is suffering from COPD (chronic obstructive pulmonary disease), the use of Hydrocodone is not advisable as it causes respiratory d...  Read Full »

Why do I get blackout while turning my head towards right side?

Query: Hello doctor, I am a 34-year-old male with height 5'10" and weight 170 lb. Last week, when I turned my head to the right, I started to blackout. I have been doing neck stretches, pinched nerve exercises, etc. Ever since with no improvement to the condition, this may be due to golf, or light weight ...  Read Full »


Dr. C Elanchezhian

General Medicine Physician, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. Do you mean blackout as the sudden loss of consciousness? May I know what is the extent of the episode? If you feel blackout when looking up or turning your head, this may be due to pinching of the arteries that are present alongside the spine, called vertebral arter...  Read Full »

Can TIA patient take turmeric and blood thinning medications?

Query: Hello doctor,My amazing 67-year-old dad who runs 10 miles a day just had his first TIA. The hospital did an array of tests and did not see any sign of it afterward but they are sure that is what it was. He and my mom are changing their diet and I am researching supplements. They are changing his blo...  Read Full »


Dr. Anshul Varshney

Criticalcare Physician, Diabetologist, General Medicine Physician, Internal Medicine Physician, Medical Gastroenterologist, Nephrologist, Pulmonologist, Rheumatologist

Answer: Hi, Welcome to icliniq.com. I would like to bring into your notice that he should avoid turmeric as well as Fenugreek seeds in diet, as they have blood thinning potential. However, the potential is low, but can get aggravated by blood thinner medicines. As far as diet is concerned, he should compl...  Read Full »

I have tingling sensation in face and arms. Is it MS?

Query: Hello doctor,I have had miscellaneous tingling sensations in my face and left arm and leg. A couple times right leg but that is very infrequent. I have gone to the doctor and they did brain MRI which was negative. Neuro exam was fine. Carotids were fine too. I am worried about MS. They are not doing...  Read Full »


Dr. Aida Quka

Neurologist

Answer: Hello, Welcome to icliniq.com. I read carefully your question and would explain that your symptoms do not seem to be related to MS (multiple sclerosis). TIA (transient ischemic attack) or epilepsy seizures may cause such clinical scenario. Other possible causes could be vitamin B12 deficiency and ...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.